Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Are there any side effects of Reclipsen ?

I m currently taking Reclipsen birth control . The sugar pills start on a Sunday, however, I typically do not get my period until the following Thursday. So here is my problem, I started bleeding yesterday but I do not start taking the sugar pills until Sunday. So my period is extremely early. It is also bright red in color and the heaviest it has ever been. (It s usually deep red, kind of brownish color). This has never happened to me before. I also have pains in my stomach . What could be the reason why?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi and thanks so much for this query.

I am so sorry to hear about this early bleeding. It is difficult to tell what the problem is. If you have been taking your pills as prescribed, then this is very unusual. I will advice that you get this checked out and all other common causes of bleeding like fibroids, infection, pregnancy and related complications, etc be checked out. If nothing abnormal is identified, this should be treated as menses and your pills should be adjusted accordingly.

I hope you find this helpful and provides enough information for you to make and informed decision on how to tackle this. Thank you so much for having used our services and we do hope to see you next time if need be. I wish you good health.

Dr. Ivo Ditah, MD.
Answered: Fri, 29 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor